# SDR QXEA2019101700387

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 23,322 hours, 25,106 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8209713
- Part serial: 200103252
- Condition: Malfunctioned
- Location: Nr 2 Bleed Sys
- Part time: 23,691 hours, 25,705 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL AT APPROX 55 KNOTS, NR 1 & 2 BLEED HOT CAUTION ILLUMINATED. ABORTED TAKE OFF WITH NO USE OF REVERSE. AND MINIMUM BRAKING. REMOVED FROM SERVICE. REMOVED AND REPLACED THE NR 2 ENGINE HPSOV IAW  AMM 3611-09-000-801/400-801. OPS CHECKED GOOD. RETURNED TO SERVICE.
